# SDR AALA202508193277

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,296 hours, 41,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6725RP
- Condition: Bulged
- Location: Zone 800
- Part time: 63,159 hours, 33,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R1 DOOR SLIDE CONTACTING FUSELAGE, REQUIRES SLIDE CHANGE. MAINTENANCE REMOVED AND REPLACED R1 DOOR SLIDE IAW JC 26L00025011 R1. OPS CHECK GOOD.
